# SDR CALA0300450

- Difficulty date: August 7, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N17640
- Make and model: Boeing 737524
- Aircraft serial: 28901
- Aircraft time: 16,617 hours, 8,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CABIN FLOOR Z-ANGLE CORRODED AT STA 947.5 TO 1006.  THE Z-ANGLE WAS REMOVED AND A NEW Z-ANGLE WAS INSTALLED IAW SRM 51-10-02.
